Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off, have some questions........ Please Help CJo

Posted by mxgirl13 on January 15, 2003, at 12:23:02

In reply to Going off, have some questions........ Please Help, posted by CJo on January 11, 2003, at 12:36:00

As I was told recently on this board, you can split the capsules, but be careful! They are acidic (or something) and can damage whatever tissue they land on if they don't make it all the way to your stomach. Be sure to drink tons of water to be sure they go down.


> I have been on Effexor XR 150mg for about 3 months. I have such a hard time waking up in the morning that I've even missed several days of work and now my job may be in jeopardy. I have to at least lower my dosage, or try to get off of it. Since I have the capsules, can i just take one pellet out each day... and do it like that... like 1 today... 2 tomorrow... 3 next, etc. I am really scared to go off... I felt what the brain shivers were like when I had missed a few doses before.... I don't want to go thru that, I could BARELY function... walking into walls... Please, I really need someone to see me thru this, and I really need some advice on going off... talking to my doc (fam doc btw) isnt an option... I dont think he knows anything about this DRUG. Thank all of u again who had to go thru this already and have posted... you are all my heros :-)
>
> P.S. Gosh I'm gunna miss the dreams!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mxgirl13 thread:13781
URL: http://www.dr-bob.org/babble/20030113/msgs/135969.html